MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE ADAPTOR SLEEVE

LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE ADAPTOR SLEEVE
Model Number 9013.52.147
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Checking the manufacturing charts of the involved lot #22bh0ak, no pre-existing anomaly was found on the 26 devices manufactured with the same lot #.This is the first and only complaint received on this lot #.We submit a final mdr when the investigation is complete.
 
Event or Problem Description
After a shoulder surgery performed on (b)(6) 2025, the operations coordinator in the subsidiary's warehouse was checking the instrument set that was returned from the hospital and found that the tip of the reverse adaptor sleeve (product code 9013.52.147, lot #22bh0ak) was broken.There is no information as to how the device broke.Still, no consequences were reported.Event happened in australia.
 
Event or Problem Description
After a shoulder surgery performed on (b)(6) 2025, the operations coordinator in the subsidiary's warehouse was checking the instrument set that was returned from the hospital and found that the tip of the reverse adaptor sleeve (product code 9013.52.147, lot #22bh0ak) was broken.According to the representative, the instrument was identified as damaged before use by the circulating nurse and therefore was not used during the procedure.A spare instrument was available and used instead.No patient consequences were reported.Event happened in australia.
 
Additional Manufacturer Narrative
Checking the manufacturing charts of the involved lot #22bh0ak, no pre-existing anomaly was found on the 26 devices manufactured with the same lot #.This is the first and only complaint received on this lot #.Device analysis.The instrument was returned to limacorporate for further analysis.Visual inspection confirmed that has broken off in the point of the plier that displays the minimal section.Considering that: - check of manufacturing charts highlighted no anomalies on the instruments manufactured with lot #22bh0ak; - the instrument was manufactured in 2022, serving the market for 3 years; we cannot define with certainty the root cause of the event.We can hypothesize that unexpected stresses have been applied to the instrument, leading to overstress of the plier, and consequently to its breakage.Before being aware of this complaint, plier's drawings have been updated to increase its strength, still the ultimate cause of breakage is on the overstressing of the plier.Pms data.This is the second event in the past 3 years from 53 instruments supplied in australia up to date (3,77%).5 similar events in the past 3 years from 389 instruments supplied worldwide up to date (1,29%).Please note that this occurrence rate is overestimated because it does not consider the reuse of the instruments but only the total number of pieces supplied to the market.The device involved in the complaint is in version 01.According to our pms data, we are aware of 6 plier's breakages occurred on a total of 389 instruments v.01 made available to the market (ww).Limacorporate changed the material of which the instrument's plier is made of.This was an improvement introduced on the new version of the instrument (v.02) with the aim of further enhancing the plier's mechanical strength.Instruments in version 02 are available on the market since (b)(6) 2023.The average breakage rate of the plier on considering all instrument's versions is of 0,010% (estimated over the number of smr reverse surgeries performed).Based on the root cause analysis performed and according to the relevant pms data, no corrective actions are required for this specific case.Limacorporate continues monitoring the market to promptly detect similar issues.Please note: this is a final mdr report.

Brand Name
SMR SHOULDER
Common Device Name
REVERSE ADAPTOR SLEEVE
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key21960276
Report Number3008021110-2025-00055
Device Sequence Number9188872
Product Code KWT
UDI-Device Identifier08033390152068
UDI-Public08033390152068
Combination Product (Y/N)N
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9013.52.147
Device Catalogue Number9013.52.147
Device Lot Number22BH0AK
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown